# SDR CA120628011

- Difficulty date: June 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE246351OE0124
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON ROTATION, GEAR WAS SELECTED UP AND THE GEAR WENT UP AND NEVER MADE UPLOCK AND THEN FELL DOWN AFTER LOSS OF FLUID WHEN THE NLG DRAG STRUT FLEX LINE RUPTURED, FLUID LOSS OCURRED, LINE WAS REPLACED GEAR SWINGS CARRIED OUT AND RELEASED TO SERVICE.
